# SDR 2005UALA00826

- Difficulty date: August 13, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 26,887 hours, 3,321 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY LIGHTS INOP.  TWO MOST FWD ASSY'S REPLACED FUSE.
